# SDR DALA2025071405273

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 97,563 hours, 17,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1813 50FG - 56FG EXIT LIGHTS INOP. CORRECTIVE ACTION: R/R EEPLS BATTERY PACK IAW B767 AMM 33-51-07. (7373748).
